MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE® ACETABULAR SHELL 42MM QUAD HEMI FLARE STD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE® ACETABULAR SHELL 42MM QUAD HEMI FLARE STD; HIP COMPONENT
Model Number 36430042
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, lin bin's first hip was not matched with the no.42 outer cup and the no.0 inner lining.As a result, there were a lot of problems with the chain reaction.He cracked the acetabulum for more than 6 hours and almost couldn't get off the stage.

Brand Name
LINEAGE® ACETABULAR SHELL 42MM QUAD HEMI FLARE STD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13210402
Report Number3010536692-2022-00008
Device Sequence Number5935091
Product Code LPH
UDI-Device IdentifierM684364300421
UDI-PublicM684364300421
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date03/20/2026
Device Model Number36430042
Device Catalogue Number36430042
Device Lot Number02112892321703230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale